Alert archive / New Jersey / Special Marine Warnings in 2002

Special Marine Warning 73, NWS Philadelphia/Mount Holly

June 11, 2002

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 11, 2002, 7:40 PM EDT. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2002, 7:40 PM EDT (23:40 UTC)
Expired
Jun 11, 2002, 9:15 PM EDT
In force
95 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 11, 7:30 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 11, 7:30 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT TUE JUN 11 2002

WELL NO ONE TOLD THIS TINY CLUSTER ABT THE CAPPING ENVIR THEY WERE
MOVING INTO...WE HAVE EXTENDED THE UPDATES TO THE CST. REPORTS
RECEIVED HAVE INDICATED UP TO 3/4 IN LWR MONTGOMERY CTY WITH HIEST
WIND GUSTS ARND 30 MPH.

JG

PREV MAIN PKG AFD***************************************************

WEAK IMPULSE MOVING INTO H5 RIDGE HAS TRIGGERED WIDELY SCT
SHRA/TSTMS MOVING INTO NWRN ZONES. SO FAR...THEY HAVE BEEN
DISSIPATING AS THEY MOVE E...WHICH WOULD BE EXPECTED GIVEN THE MID
LVL CAP THEY ARE ENCOUNTERING. THIS IMPULSE SHOULD BE GONE BY LATER
THIS EVENING...THEN A SECOND AND SOMEWHAT STRONGER IMPULSE MOVES
INTO THE RIDGE AXIS TMRW AND TMRW NITE. IT HAS AN ASSOCIATED SFC LO
AND COLD FRONT THAT ARE FCST TO DROP THROUGH FA...AND SO WE ARE
STAYING WITH THE CHC OF SHRA/TSTM FOR TMRW AND TMRW EVE. UPPER JET
SUPPORT IS NOT IMPRESSIVE...AND WIND FIELD NOT THAT IMPRESSIVE
EITHER WITH MAYBE 30 DEGREES OF DIRECTIONAL SHEAR AND 15 KTS OF
SPEED SHEAR THROUGH H7. FAIR AMOUNT OF MOISTURE IS AVAILABLE...WITH
PWATER VALUES IN EXCESS OF 1.5 INCH. NOT EXPECTING SVR WX...COULD
GET SOME DECENT DOWNPOURS WITH ANY ACTIVITY THAT DOES FIRE UP. THEN
ACCEPTING THE ETA AND AVN INDICATIONS THAT FRONT WILL CLEAR THE FA
AND THU WILL BE A DRY AND FAIRLY SUNNY DAY.

SFC FRONT NOT EXPECTED INTO FA BEFORE MAX HEATING TMRW...SO TEMPS
TMRW UP N ONLY A BIT COOLER DUE TO CLOUDS...AND TEMPS TMRW DOWN S
SIMILAR TO TODAY. THIS ALL FAIRLY CONSISTENT WITH GUIDANCE...LOCAL
SCHEMES AND PREV FCSTS. MARINE STILL QUIET.

FCSTID = 45
MPO   66  83  60  75 /  40  50  30  20
ABE   69  87  64  78 /  30  50  30  20
RDG   69  87  64  78 /  30  50  30  20
PHL   73  92  68  80 /  20  40  30  20
12N   66  83  60  75 /  40  50  30  20
SMQ   70  89  66  79 /  20  40  30  20
TTN   70  89  66  79 /  20  40  30  20
MIV   73  92  70  83 /   0  40  30  20
ACY   70  88  70  73 /   0  40  30  20
ILG   71  91  68  80 /  20  40  30  20
DOV   73  92  70  83 /   0  40  30  20
GED   73  92  70  83 /   0  40  30  20
ESN   73  92  70  83 /   0  40  30  20

.PHI...
DE...NONE.
MD...NONE.
NJ...NONE.
PA...NONE.
MARINE...NONE.

NYY

In the hours before

Special weather statement, Jun 11, 4:30 PM EDT, 3 hours 10 minutes before
DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ067>071-120900-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT TUE JUN 11 2002

...ONE MORE DAY OF SUMMERTIME HEAT AND HUMIDITY FOR MOST OF THE
AREA...

HEAT INDICES REACHED THE LOW TO MID 90S AROUND MUCH OF THE REGION
TODAY...AND MORE OF THE SAME IS EXPECTED TOMORROW. A COLD FRONT WILL
DROP INTO THE REGION TOMORROW EVENING...AND THAT SHOULD PUT AN END
TO THIS BOUT OF HEAT.

EVERYONE SHOULD TAKE PRECAUTIONS TO PROTECT THEMSELVES FROM THE
HEAT. DRINK PLENTY OF FLUIDS. WEAR LIGHT WEIGHT AND LIGHT COLORED
CLOTHING. SPEND TIME IN AN AIR CONDITIONED OR WELL VENTILATED
AREA. ENSURE PETS HAVE PLENTY OF WATER AND ACCESS TO SHADE.

LISTEN TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.NWS.NOAA.GOV/ER/PHI IN SMALL LETTERS.

MPD

Nearby

Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.